Conditional independence among max-stable laws

Ioannis Papastathopoulos, Kirstin Strokorb

Research output: Contribution to journalArticlepeer-review

Abstract

Let X be a max-stable random vector with positive continuous density. It is proved that the conditional independence of any collection of disjoint sub-vectors of X given the remaining components implies their joint independence. We conclude that a broad class of tractable max-stable models cannot exhibit an interesting Markov structure.
Original languageEnglish
Pages (from-to)9-15
JournalStatistics and Probability Letters
Volume108
Early online date28 Sep 2015
DOIs
Publication statusPublished - Jan 2016

Fingerprint Dive into the research topics of 'Conditional independence among max-stable laws'. Together they form a unique fingerprint.

Cite this